# SDR CALA2021102001938

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 47,858 hours, 17,150 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SPLIT FLAP ON FINAL BETWEEN 5 AND 10 NO OVERSPEED THIS LOG HAS BEEN LOCKED BY THE TOMC MANAGER DUE TO THE FLIGHT UNLOCK FOR UPDATE CREW DECLARING AN EMERGENCY FOR LANDING. ACP FSEU BITE REF FIM27-51 TASK 801 EXISTING FAULTS NONE. FAULT STARTED REMOVAL OF RH TE FLAP TRANSMITTER UP TO AND INCLUDING HISTORY SHOWS MSG 27-52260 TE FLAP SNSR R INTERMITTENT. ITEM 2C OF MM27-58-01-000-801 ADD EMP:114868 REPLACED RIGHT FLAP TRANSMITTER. IAW AMM. 27-58-01-400-801. PERFORMED FLAP POSITION TRANSMITTER TEST REF AMM 27-58-01-860-006. OPS CHECKS GOOD. ADD EMP:114862 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1172348  SN OFF 0944 TRANSMITTER, FL  OFF 29-2759-9-0001 0944 ON 29-2759-9-0001 3252
